MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/14MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/14MM; TIBIAL INSERT FIXED
Model Number 02.07.0314PSF
Health Effect - Clinical Codes Joint Laxity (4526); Insufficient Information (4580)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 march 2021: lot 188114: 30 items manufactured and released on 29-nov-2018.Expiration date: 2023-11-12.No anomalies found related to the problem.To date, 26 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
1 year and 5 months after primary the patient came in reporting instability and the cause of the instability is unknown.The surgeon plans on revising the insert to give the patient more stability.A revision surgery has not been scheduled at this time.More details to follow once information becomes available.
 
Event or Problem Description
1 year and 5 months after primary the patient came in reporting instability and the cause of the instability is unknown.The surgeon resurfaced the patient's natural patella and revised the insert height (from 14mm to 17mm).The surgery was completed successfully.
 
Additional Manufacturer Narrative
On 06-may-2021 we received new information about this case.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/14MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11641933
Report Number3005180920-2021-00278
Device Sequence Number11510097
Product Code JWH
UDI-Device Identifier07630030817267
UDI-Public07630030817267
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2023
Device Model Number02.07.0314PSF
Device Catalogue Number02.07.0314PSF
Device Lot Number188114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR